Alert archive / Pennsylvania / High Wind Watches in 2012

High Wind Watch 1, NWS Pittsburgh, PA

February 23, 2012Fayette County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this high wind watch at Feb 23, 2012, 2:46 PM EST for Fayette County, Westmoreland County, Pennsylvania. It took effect at Feb 24, 2012, 10:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 23, 2012, 2:46 PM EST (19:46 UTC)
In effect from
Feb 24, 2012, 10:00 AM EST
Expired
Feb 23, 2012, 8:36 PM EST
In force
Issued by
NWS Pittsburgh, PA

Counties Fayette County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WWUS71 KPBZ 231946
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EST THU FEB 23 2012


MDZ001-PAZ074-076-WVZ023-041-240400-
/O.NEW.KPBZ.HW.A.0001.120224T1500Z-120225T0100Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
246 PM EST THU FEB 23 2012

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

* LOCATIONS...THE LAUREL RIDGES AND HIGHER ELEVATIONS OF
  PRESTON...TUCKER AND GARRETT COUNTIES. 

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 60 MPH POSSIBLE.

* TIMING...10 AM TO 8 PM FRIDAY.

* IMPACTS...STRONG GUSTY WINDS COULD BRING DOWN TREES AND POWER
  LINES. USE EXTREME CAUTION WHEN DRIVING...ESPECIALLY OVER
  BRIDGES AND OVERPASSES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
228 
WWUS71 KPBZ 240136
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
836 PM EST THU FEB 23 2012

MDZ001-PAZ074-076-WVZ023-041-240945-
/O.UPG.KPBZ.HW.A.0001.120224T1500Z-120225T0100Z/
/O.NEW.KPBZ.HW.W.0001.120224T1500Z-120225T0300Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
836 PM EST THU FEB 23 2012

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...MOUNTAINS OF WESTERN MARYLAND...NORTHERN WEST
  VIRGINIA...AND EASTERN PORTIONS OF WESTMORELAND AND FAYETTE COUNTIES.

* HAZARDS...STRONG WINDS

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...10 AM TO 10 PM FRIDAY

* IMPACTS...HIGH WINDS WILL BRING DOWN TREES AND POWER LINES.
  LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND DECK FURNITURE
  SHOULD BE SECURED. USE EXTREME CAUTION WHILE
  DRIVING...ESPECIALLY WHEN CROSSING BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT SUSTAINED WIND OF AT LEAST 40 MPH
OR GUSTS OF 58 MPH ARE EXPECTED.  WIND OF THIS MAGNITUDE CAN DOWN
TREES DAMAGE PROPERTY AND MAKE DRIVING DIFFICULT.

&&

$$

PAZ007>009-013>016-020>023-029-031-073-075-WVZ021-022-240945-
/O.NEW.KPBZ.WI.Y.0004.120224T1500Z-120225T0300Z/
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
FAYETTE-MARION-MONONGALIA-
INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY...
GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...
TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...
CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG...
FREEPORT...APOLLO...INDIANA...WASHINGTON...CANONSBURG...DONORA...
CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...WAYNESBURG...
FAIRDALE...GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...
MONESSEN...UNIONTOWN...CONNELLSVILLE...POINT MARION...FAIRMONT...
MORGANTOWN
836 PM EST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST FRIDAY. 

* LOCATIONS...WESTERN PENNSYLVANIA AND PARTS OF NORTHERN WEST VIRGINIA

* HAZARDS...STRONG WINDS

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...10 AM TO 10 PM

* IMPACTS...STRONG WINDS CAN DOWN TREE LIMBS AND POWER LINES. USE
  CAUTION WHILE DRIVING...ESPECIALLY OVER BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-240945-
/O.NEW.KPBZ.WI.Y.0004.120224T1500Z-120225T0000Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO...
WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
836 PM EST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY. 

* LOCATIONS...EASTERN OHIO AND THE NORTHERN WEST VIRGINIA
  PANHANDLE

* HAZARDS...STRONG WINDS

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...10 AM TO 7 PM

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED. MINOR
  PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS. TRAVEL WILL BE
  DIFFICULT FOR HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


RG

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind watch went out at Feb 23, 12:55 PM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 23, 12:55 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1255 PM EST THU FEB 23 2012

.SYNOPSIS...
LOW PRESSURE WILL APPROACH FROM THE WEST THIS EVENING AND RETURN
THE CHANCE OF SHOWERS WITH A SLIGHT CHANCE OF THUNDERSTORMS ACROSS
THE SOUTH. THE LOW WILL MOVE INTO THE AREA TONIGHT AND SWEEP A
STRONG COLD FRONT ACROSS THE AREA ON FRIDAY. GUSTY WINDS CAN BE
EXPECTED IN THE WAKE OF THE FRONT WITH COLDER AND MORE SEASONABLE
TEMPERATURES EXPECTED OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
18Z UPDATE TO SLOW PROGRESS OF SHOWERS THIS AFTERNOON AS MAIN
PRECIP AREA STILL WORKING ACROSS SOUTHWEST OHIO. SMALL CHANGES TO
TEMPERATURES BASED ON CURRENT READINGS. STATIONARY FRONT LOOKS TO
BE CLOSE TO I-70 THIS AFTERNOON.

PREVIOUS DISCUSSION FOLLOWS...
THE CHANCE OF SHOWERS WILL RETURN THIS AFTERNOON AS THE BOUNDARY
LIFTS BACK NORTHWARD ACROSS THE AREA AS A WARM FRONT AND MORE
LARGE SCALE ASCENT APPROACHES FROM THE WEST AHEAD OF A LOW.
SHOWERS WILL BECOME LIKELY IN THE AFTERNOON WITH THE BEST FORCING
IN EASTERN OHIO. FOR TEMPS WENT A FEW DEGREES WARMER THAN MAV/MET
GUIDANCE AS WARM FRONT SLIDES INTO THE AREA.

THE SURFACE LOW WILL MOVE ACROSS THE OHIO VALLEY AND INTO WESTERN
PENNSYLVANIA TONIGHT PUSHING THE WARM FRONT NORTHWARD. WARM AIR
ADVECTION WILL PREVENT TEMPS FROM DROPPING OFF MUCH OVERNIGHT.
HAVE INCLUDED A SCHC OF THUNDER FOR AREAS SOUTH OF THE I-70
CORRIDOR IN THE WARM SECTOR. SPC HAS PORTIONS OF OUR EASTERN OHIO
ZONES IN A SLIGHT RISK. HAVE CHOSEN TO LEAVE THIS MENTION OUT OF
THE HWO FOR NOW AS BY THE TIME ANY CONVECTION PUSHES INTO THE AREA
LITTLE OR NO INSTABILITY WILL BE AVAILABLE WITH THE LOSS OF
DIURNAL HEATING.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
THERE IS REASONABLE NAM/GFS AGREEMENT THAT A CLOSED MID-LEVEL LOW
WILL MOVE FROM THE GREAT LAKES INTO THE NORTHEAST ON FRIDAY. THE
SURFACE LOW WITH THIS SYSTEM IS PROGGED TO BE OVER LAKE ERIE
FRIDAY MORNING WITH A COLD FRONT MOVING ACROSS WESTERN PA. THE
COLD FRONT WILL SHIFT WELL EAST OF THE AREA BY FRIDAY AFTERNOON,
WITH STRONG COLD AIR ADVECTION ENSUING.

WIDESPREAD RAIN AHEAD OF THE FRONT WILL BECOME MORE SHOWERY IN
NATURE BEHIND THE FRONT WITH THICKNESSES DECREASING THROUGHOUT THE
DAY AND PRECIP TURNING TO SNOW BY FRIDAY EVENING. A TIGHTENED
PRESSURE GRADIENT IN THE WAKE OF THE FRONT WILL ALLOW FOR WINDS
GUSTING AT 40 TO 50 MPH FOR THE LATE MORNING INTO THE AFTERNOON.
BUFKIT MOMENTUM TRANSFER SUPPORTS A POTENTIAL ADVISORY ACROSS THE
AREA AND THIS IS MENTIONED IN THE HWO.

FRIDAY NIGHT...COLD AIR ADVECTION WITH A NORTHWESTERLY FLOW OFF OF
LAKE ERIE WILL CONTINUE TO ALLOW FOR LAKE AND UPSLOPE ENHANCED SNOW
SHOWERS. LIKELY POPS ARE FORECAST ACROSS THE I-80 CORRIDOR AND
EASTERN RIDGES WITH A CHANCE ELSEWHERE. WITH LAKE TEMPS AROUND
1-2C AND 850 TEMPS DROPPING TO -10C, EXPECT LAKE EFFECT TO BE
LIMITED SINCE THE TEMP DIFFERENTIAL DOESN'T QUITE REACH CRITICAL
DIFF THRESHOLD OF 13C. INVERSION HEIGHTS WILL BE 8-10KFT, SO
BELIEVE THIS WILL BE ENOUGH TO AID AT LEAST SNOW SHOWERS
CONTINUING THROUGH THE NIGHT. THUS, SNOW ACCUMULATIONS OF 1 TO 3
INCHES ARE EXPECTED ACROSS THE LAKE EFFECT ZONES AND EASTERN
RIDGES WITH LESS THAN AN INCH ELSEWHERE.

A COLD NORTHWESTERLY FLOW WILL CONTINUE TO INDUCE SCATTERED SNOW
SHOWERS ON SATURDAY WITH THE BEST CHANCES REMAINING FOCUSED
ACROSS THE EASTERN RIDGES AND I-80 CORRIDOR. TEMPERATURES WILL BE
AROUND 5 DEGREES BELOW NORMAL FRIDAY NIGHT AND SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
RECENT HPC GUIDANCE HAS CONTINUED TO SHOW GENERAL PREFERENCE TO
RECENT ECMWF MODEL OUTPUT. THIS GUIDANCE SHOWED THE LAST OF THE
LINGERING COLD POOL SNOW SHOWERS EXITING EAST LATE SATURDAY NIGHT.
ENSUING MIDWEST HIGH PRESSURE WILL PROVIDE DRY CONDITIONS WITH
TEMPERATURES UP TO 5 DEGREES COLDER THAN NORMAL.

A MORE ZONAL JETSTREAM PATTERN ALOFT WILL STEER THE NEXT LOW
PRESSURE SYSTEM, TO DEVELOP NEAR COLORADO SUNDAY, NORTHEASTWARD
THROUGH THE GREAT LAKES LATE MONDAY. HENCE THE UPPER OHIO VALLEY
WILL EXPERIENCE A WARM UP DAYTIME MONDAY, WITH HIGH TEMPERATURES 5
TO 10 DEGREES WARMER THAN NORMAL.

THE COLD FRONTAL BAND OF SHOWERS WILL PASS THROUGH DURING MONDAY
AFTERNOON OR EVENING, FOLLOWED BY A COOL DOWN WITH SCATTERED SNOW
SHOWERS LATE MONDAY NIGHT INTO TUESDAY. A LOW PRESSURE SYSTEM,
EMANATING FROM TEXAS, WILL BE QUICK TO FOLLOW AND PROVIDE A MIX OF
RAIN AND SNOW SHOWERS TUESDAY NIGHT AND WEDNESDAY. DAYTIME
TEMPERATURES TUESDAY AND WEDNESDAY WILL BE SLIGHTLY COLDER THAN
NORMAL. NIGHTTIME LOWS CAN BE WARMER THAN NORMAL DUE TO PERSISTENT
CLOUD COVER.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL CONTINUE THIS AFTERNOON WITH THE EXCEPTION OF
KFKL WHICH WILL HOLD ONTO MVFR CEILINGS FOR A FEW MORE HOURS. HIGH
AND MID DECK ASSOCIATED WITH LOW PRESSURE/WARM FRONT WILL CROSS THIS
AFTERNOON AND WITH IT...SOME LIGHT VFR SHOWERS MAY FALL...MAINLY AT
THOSE PORTS FROM ZZV-PIT-FKL. AS THE WARM FRONT PUSHES NORTHWARD
THIS AFTERNOON WINDS WILL SHIFT FROM W-NW TO E-SE. A BREAK IN THE
PRECIPITATION AND CLOUD COVER...WHICH IS EVIDENT ON THE SATELLITE
BEHIND THE WARM FRONT WILL MAINTAIN VFR CONDITIONS UNTIL THE COLD
FRONT APPROACHES OVERNIGHT.

LAMP...SREF...AND MAV/MET GUIDANCE SUGGESTS THAT WHILE CONDITIONS
WILL GENERALLY REMAIN MVFR IN RAIN OVERNIGHT...IFR CIGS MAY BE
POSSIBLE. FOR NOW...MENTIONED THIS ONLY AT KFKL AND KDUJ. ALL MODELS
SUGGEST A DRY SLOT/BREAK IN PRECIPITATION BEHIND THE COLD FRONT
PASSAGE
IN THE MORNING. IT WILL BE DURING THIS TIME THAT WINDS WILL BEGIN TO
GUST QUITE VIGOROUSLY AS THE LOW PRESSURE SYSTEM INTENSIFIES. MODEL
PROFILES SUGGEST WINDS COULD EASILY GUST OVER 40-50KTS FRIDAY
AFTERNOON.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Feb 23, 4:21 AM EST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 AM EST THU FEB 23 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-240930-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
421 AM EST THU FEB 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG GUSTY WINDS ARE EXPECTED BEHIND A COLD FRONT ON FRIDAY.
WITH WIND GUSTS UP TO 50 MPH POSSIBLE, A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:02 PM ESTSpecial Weather StatementPBZFayette118 min

Nearby

High Wind Watches in Pennsylvania, 2012High Wind Watches in West Virginia, 2012High Wind Watches in Maryland, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.